RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 90, Issue 3  


On the Solvability of Initial Boundary-Value Problems for a Class of Operator-Differential Equations of Third Order
A. R. Aliev
323
On the Properties of the $Q$-Integral
M. P. Efimova
340
Approximation of Classes of Convolutions by Linear Operators of Special Form
V. P. Zastavnyi, V. V. Savchuk
351
Some Problems of Approximation Theory in the Spaces $L_p$ on the Line with Power Weight
Iong Ping Li, Chun Mei Su, V. I. Ivanov
362
Uniqueness of Recovering the Parameters of Sectional Operators on Simple Complex Lie Algebras
A. Yu. Konyaev
384
Estimates in Beurling–Helson Type Theorems: Multidimensional Case
V. V. Lebedev
394
Embedding of Products $Q(k)\times B(\tau)$ in Absolute $A$-Sets
S. V. Medvedev
408
Slowly Synchronizing Automata with Zero and Uncovering Sets
E. V. Pribavkina
422
The Law of Large Numbers for the Sum of the Partial Quotients of a Rational Number with Fixed Denominator
M. G. Rukavishnikova
431
On Quasilinear Beltrami-Type Equations with Degeneration
E. A. Sevost'yanov
445
On the Mean Values of the Function $\tau_k(n)$ in Sequences of Natural Numbers
K. M. Eminyan
454

Brief Communications
Worpitzky Identity for Multipermutations
A. S. Dzhumadil'daev
464
Approximation of the One-Parameter Family of Dirichlet Problems for Higher-Order Elliptic-Type Equations with Discontinuous Nonlinearities in the Resonance Case
D. K. Potapov
467
On the Structure and Properties of Solutions of Integro-Differential Equations Arising in Thermal Physics and Acoustics
N. A. Rautian
470
Asymptotic Hamiltonian Reduction for Geodesics on Deformed Spheres and the Funk–Minkowski Transform
D. O. Sinitsyn
474
Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums
S. A. Telyakovskii
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019